Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2021, Volume 110, Issue 2, Pages 309–312 (Mi mz13197)  

Brief Communications

Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces

V. E. Berezovskiia, N. I. Gusevabc, J. Mikešd

a Uman National University of Horticulture
b Moscow State Pedagogical University
c All-Russian Institute for Scientific and Technical Information of Russian Academy of Sciences, Moscow
d Palacký University Olomouc

Keywords: geodesic mapping, Ricci symmetric space, equiaffine space, Cauchy-type system in covariant derivatives.

Funding Agency Grant Number
Univerzita Palackého v Olomouci 2021030
This work was supported in part by International Grenfell Association, Faculty of Science, grant no. 2021030 Mathematical Structures of the Palacký University.


DOI: https://doi.org/10.4213/mzm13197

Full text: PDF file (366 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2021, 110:2, 293–296

Bibliographic databases:

Received: 07.03.2021

Citation: V. E. Berezovskii, N. I. Guseva, J. Mikeš, “Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces”, Mat. Zametki, 110:2 (2021), 309–312; Math. Notes, 110:2 (2021), 293–296

Citation in format AMSBIB
\Bibitem{BerGusMik21}
\by V.~E.~Berezovskii, N.~I.~Guseva, J.~Mike{\v s}
\paper Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces
\jour Mat. Zametki
\yr 2021
\vol 110
\issue 2
\pages 309--312
\mathnet{http://mi.mathnet.ru/mz13197}
\crossref{https://doi.org/10.4213/mzm13197}
\elib{https://elibrary.ru/item.asp?id=46532413}
\transl
\jour Math. Notes
\yr 2021
\vol 110
\issue 2
\pages 293--296
\crossref{https://doi.org/10.1134/S0001434621070312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000687705200031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85113810880}


Linking options:
  • http://mi.mathnet.ru/eng/mz13197
  • https://doi.org/10.4213/mzm13197
  • http://mi.mathnet.ru/eng/mz/v110/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021